# SDR A6WA200340107

- Difficulty date: July 13, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED EDP HYD.  (M)
